# SDR CALA0001952

- Difficulty date: December 18, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT I/B OF DOOR SCUFF PLATE AT AFT SERVICE DOOR CORRODED. THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 53-14-3, FIGURE 12 AND 51-30-02.
